Paracetamol 500mg Vitamin C 200mg Pheniramine 25mg SUGAR-FREE Mylan box of 8 sachets
Description: This medicine is indicated for adults and children over 15 years of age in the treatment of colds, rhinitis, nasopharyngitis and influenza
Description Paracetamol 500mg Vitamin C 200mg Pheniramine 25mg Mylan box of 8 sachets
Paracetamol vitamin C pheniramine Mylan conseil is indicated in adults and children over 15 years of age in the treatment of colds, rhinitis, rhinopharyngitis and influenza.
Indications Paracetamol 500mg Vitamin C 200mg Pheniramine 25mg Mylan box of 8 sachets
For adults and children over 15 years of age
1 sachet to be repeated if necessary after at least 4 hours, without exceeding 3 sachets per day.
The sachets must be taken in a sufficient quantity of cold or hot water.
The maximum duration of treatment is 5 days.
Advice Paracetamol 500mg Vitamin C 200mg Pheniramine 25mg Mylan box of 8 sachets Do not leave this medicine within the reach of children.
It is imperative to strictly respect the dosage, the treatment duration of 5 days, and the contraindications.
The absorption of alcoholic beverages, medicines containing alcohol or sedative drugs is not recommended during treatment.
The use of this medicine is not recommended in patients with fructose intolerance, glucose or galactose malabsorption syndrome or sucrase/isomaltase deficiency (rare hereditary diseases).
Paracetamol vitamin C pheniramine Mylan conseilcontains 11.5 g of sucrose per sachet: take this into account in the daily ration in the event of a low sugar diet or diabetes.
If you suffer from serious liver or kidney disease, or are prone to constipation, dizziness or urinary disorders, this medicine should only be used after consulting your doctor.
In case of purulent nasal discharge, persistence of fever, lack of improvement after 5 days of treatment, consult your doctor.
This medicine should not be taken during pregnancy
It is not recommended to take this medicine while breast-feeding.
Never take Paracetamol vitamin C pheniramine Mylan conseil inthe following cases:
- children under 15 years of age,
- in case of a previous allergy to the constituents of the product,
- in case of certain forms of glaucoma (increased pressure in the eye),
- in case of difficulties to urinate of prostatic or other origin,
- in case of severe liver disease due to the presence of paracetamol,
You should not generally use this medicine unless your doctor tells you to do so during pregnancy and breastfeeding
Like all medicines, Paracetamol vitamin C pheniramine Mylan conseilis likely to have side effects, although not everyone is susceptible to them. Paracetamol: 500 mg
Vitamin C: 200 mg
Pheniramine maleate: 25 mg
Gum arabic, anhydrous citric acid, sodium saccharin, sucrose, West Indian flavour (essential oils of lemon, orange, orange pulp, natural extracts of rum and vanilla, maltol, citral, citric acid (E330) on a carrier composed of maltodextrin, gum arabic and sugar)
Paracetamol vitamin C pheniramine Mylan conseilis presented in the form of powder for drinkable solution in sachet. Box of 8 sachets
Add Other Product These products may interest you
TRANSIT contains 5 preparations of plants including Prune, Artichoke and Rhubarb which contributes to the normal functioning of the transit.
Indications : Short-term treatment of acute diarrhoea in adults (from 15 years). This treatment is a complement to dietary measures: read carefully the chapter "precaution of use".
Indications: This medicine contains antiseptics of local action. It is used in the adjunctive treatment of throat and mouth ailments (sore throat without fever, mouth ulcers...).
Médiflor No. 7 herbal tea is a mixture of plants against temporary constipation.
This medicine is a stimulating laxative which generally acts in 8 to 12 hours by stimulating the evacuation of the intestine. It is indicated for occasional constipation in adults and children over 12 years.
Bioderma Cicabio Crème Réparatrice Apaisante 100 ml is recommended in the event ofdry cutaneous irritations: rednesses, heating, scaly zones, or continuations of dermatological acts on medical opinion.
Indication: Care of the injured skins, irritated skins. Cutaneous lesions, gerçures, dartres, small surgery, dermatological interventions. Face and body. Adult, child.
The medicine Vitamins B1 B6 Bayer tablet, reserved for adults and for those over 15 years of age, is indicated in temporary states of fatigue.
Oligostim Zinc from Granions Laboratories is a medicine containing zinc. It is used as a ground modifier, particularly for skin disorders in adults.
The active substance is zinc gluconate. Each sublingual tablet contains 0.220 mg, which corresponds to 0.032 mg of zinc metal. It has one excipient with a notable effect: lactose
Dafalgan Caps 500 mg is an antipyretic and analgesic drug used to reduce fever and relieve pain. It is also indicated in case of dental pain, aches and pains, painful periods, headaches and flu-like conditions. Daflagan Caps contains paracetamol at 500 mg and comes in capsule form.